# SDR UIEA2019060764400

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,342 hours, 16,919 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0306
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER RIGHT ENGINE START, R GEN OFF EICAS MESSAGE DISPLAYED. FOLLOWED QRH PROCEDURE AND OPERATED NORMALLY.( TRANSFERRED TO MDDR # 112777 PER MEL 24-30-01-01, CAT B. DUE DATE 09JUN19. ER 120 MNS RESTRICTED. DISPATCH YK @ 13:02Z.  REMOVED AND REPLACED #2 IDG IAW AMM 24-11-01. OPS CHECK GOOD.
